# SDR GTIA2023102437556

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 59,964 hours, 27,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L2 DOOR ASSIST BOTTLE REQ. SVC.-R1 AND L2 DOOR ASSIST BOTTLE SVCD IAW A319 AMM 52-10-00.
